Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Perturbation singulière")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2857

  • Page / 115
Export

Selection :

  • and

Simplifying hypotheses in computer-aided modelling : a singular perturbation approachWEISS, M; PREISIG, H. A.Computers & chemical engineering. 1997, Vol 21, pp S721-S726, issn 0098-1354, SUPConference Paper

Solution formelle Gevrey d'une équation singulièrement perturbée = Gevrey formal solution of a singularly perturbed equationCANALIS-DURAND, M.Asymptotic analysis. 1994, Vol 8, Num 2, pp 185-216, issn 0921-7134Article

Singular perturbations for deterministic control problemsBENSOUSSAN, A.Lecture notes in control and information sciences. 1987, Vol 90, pp 59-170, issn 0170-8643Article

Global uniqueness in geometric singular perturbation theoryFENICHEL, N.SIAM journal on mathematical analysis. 1985, Vol 16, Num 1, pp 1-6, issn 0036-1410Article

Influence of a singular perturbation on the infimum of some functionalsHARAUX, A; MURAT, F.Journal of differential equations (Print). 1985, Vol 58, Num 1, pp 43-75, issn 0022-0396Article

On the Schrödinger singular perturbation problemFATTORINI, H. O.SIAM journal on mathematical analysis. 1985, Vol 16, Num 5, pp 1000-1019, issn 0036-1410Article

A singular perturbation model of reliability in systems controlKRTOLICA, R.Automatica (Oxford). 1984, Vol 20, Num 1, pp 51-57, issn 0005-1098Article

Coercive singular perturbations. III: Wiener-Hopf operatorsFRANK, L. S; WENDT, W. D.Journal d'analyse mathématique (Jerusalem). 1983, Vol 43, pp 88-135, issn 0021-7670Article

Singular perturbation methods for ordinary differential equationsO'MALLEY, Robert E.Applied mathematical sciences. 1991, Vol 89, issn 0066-5452, 231 p.Serial Issue

Comments on stabilization of a class of singularly perturbed bilinear systemsLI, T.-H. S; YORK-YIH SUN.International Journal of Control. 1988, Vol 48, Num 3, pp 1357-1358, issn 0020-7179Article

Robust stabilization of singularly perturbed systemsVIDYASAGAR, M.Systems & control letters. 1985, Vol 5, Num 6, pp 413-418, issn 0167-6911Article

Integral manifolds and decomposition of singularly perturbed systemsSOBOLEV, V. A.Systems & control letters. 1984, Vol 5, Num 3, pp 169-179, issn 0167-6911Article

Melnikov's method at a saddle-node and the dynamics of the forced Josephson junctionSCHECTER, S.SIAM journal on mathematical analysis. 1987, Vol 18, Num 6, pp 1699-1715, issn 0036-1410Article

On Lp-spectrum of elliptic operatorsGURARIE, D.Journal of mathematical analysis and applications. 1985, Vol 108, Num 1, pp 223-229, issn 0022-247XArticle

Singular perturbations and time-scale methods in control theory: survey 1976-1983SAKSENA, V. R; O'REILLY, J; KOKOTOVIC, P. V et al.Automatica (Oxford). 1984, Vol 20, Num 3, pp 273-293, issn 0005-1098Article

Théorie des perturbations singulières pour les systèmes d'équations différentielles dans le cas du spectre multiple de l'opérateur limite. I, IIELISEEV, A. G.Izvestiâ Akademii nauk SSSR. Seriâ matematičeskaâ. 1984, Vol 48, Num 5, pp 999-1041, issn 0373-2436Article

An extrapolation method for the numerical solution of singular perturbation problemsHOPPENSTEADT, F. C; MIRANKER, W. L.SIAM journal on scientific and statistical computing. 1983, Vol 4, Num 4, pp 612-625, issn 0196-5204Article

A hyperbolic singular perturbation of Burger's equationESHAM, B. J.Mathematical methods in the applied sciences. 1990, Vol 12, Num 1, pp 77-90, issn 0170-4214, 14 p.Article

Local minimisers and singular perturbationsKOHN, R. V; STERNBERG, P.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1989, Vol 111, Num 1-2, pp 69-84, issn 0308-2105Article

The gradient theory of phase transitions for systems with two potential wellsFONSECA, I; TARTAR, L.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1989, Vol 111, Num 1-2, pp 89-102, issn 0308-2105Article

Stable manifolds in the method of averagingSCHECTER, S.Transactions of the American Mathematical Society. 1988, Vol 308, Num 1, pp 159-176, issn 0002-9947Article

On product integration of certain generalized operator-valued functionsHUGHES, R. J.Journal of mathematical analysis and applications. 1986, Vol 116, Num 2, pp 598-603, issn 0022-247XArticle

Parabolic bursting in an excitable system coupled with a slow oscillationERMENTROUT, G. B; KOPELL, N.SIAM journal on applied mathematics (Print). 1986, Vol 46, Num 2, pp 233-253, issn 0036-1399Article

First-order relativistic corrections and spectral concentrationGESZTESY, F; GROSSE, H; THALLER, B et al.Advances in applied mathematics (Print). 1985, Vol 6, Num 2, pp 159-176, issn 0196-8858Article

Persistent unstable equilibria and closed orbits of a singularly perturbed equationSCHECTER, S.Journal of differential equations (Print). 1985, Vol 60, Num 1, pp 131-141, issn 0022-0396Article

  • Page / 115